Vyvanse seems to be working at controlling my ADD symptoms. My MD increased me from 30 to 40 mg once daily because later in the evenings around 7-9 I would notice my symptoms of not being able to focus while reading and feeling unmotivated and a lack of energy. Increasing the dose helped but I'm still experiening lack of energy and motivation tondo things in the evenings. I'm wondering if anyone else has had similar issues and finds that it is better to split a dose throughout the day rather than increase a single dose?
Hello jbacon83. Yes, it might help by splitting the dose. There really is no rule that says you need to take the 40mg or whatever the dose is at the one time. Its suggested more often than not, because by taking it at the one time only, you'll be receiving the full potency of that drug. If you find it works best for you, go ahead and let your doctor know you'll be doing so or asking her/him if they agree with the suggestion. Most doctors will usually go along with what works best for the patient. Best of wishes to you,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2012 • 1 answer
Posted 7 Mar 2013 • 5 answers
Day 5 vyvanse 40mg. It takes about 3-4 hours for me to feel it working, I think. What should I feel?
Posted 10 Jan 2016 • 1 answer
Posted 22 Dec 2016 • 0 answers
Posted 2 days 10 hours ago • 0 answers